Vol. 249, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Regularity of canonical and deficiency modules for monomial ideals

Manoj Kummini and Satoshi Murai

Vol. 249 (2011), No. 2, 377–383
Abstract

We show that the Castelnuovo–Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.

Keywords
canonical modules, Castelnuovo–Mumford regularity
Mathematical Subject Classification 2000
Primary: 13D07, 13D45
Milestones
Received: 11 October 2009
Revised: 7 June 2010
Accepted: 14 June 2010
Published: 1 February 2011
Authors
Manoj Kummini
Purdue University
Department of Mathematics
150 N. University St.
West Lafayette, IN 47907
United States
Satoshi Murai
Yamaguchi University
Department of Mathematical Science
Yamaguchi 753-8512
Japan